MAUDE Adverse Event Report: ATRIUM MEDICAL C-QUR MESH; MESH, SURGICAL, POLYMERIC

ATRIUM MEDICAL C-QUR MESH; MESH, SURGICAL, POLYMERIC
Model Number 31537
Health Effect - Clinical Codes Adhesion(s) (1695); Pain (1994); Hernia (2240)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the review of the device history and sterilization records and product complaint details atrium can find no fault with the product.This lot of mesh passed all quality and performance requirement.This report is based upon allegations made in a lawsuit in which atrium medical is named as a defendant.This report shall not be considered as an admission by atrium medical that the product described in the lawsuit claim and described herein is or was defective, or that it had any causal relationship to any injuries allegedly suffered by the plaintiff.
 
Event or Problem Description
This event is deemed reportable based on the allegations in a lawsuit which, while unsubstantiated, suggest that a reportable event may have occurred during use of atrium medical¿s mesh product.Plaintiff allegedly experienced recurrent incisional hernia requiring placement of new mesh for repair, lysis of adhesions, shrinking and rolling of c-qur mesh, bowel of jejunum adherent to mesh and pain.Since this is a legal matter, the case has been turned over to legal counsel and further information obtained through investigation or discovery may fall under the attorney/client and/or work product privilege.However, atrium will supplement this report as appropriate if additional information comes to its attention.

Brand Name
C-QUR MESH
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
ATRIUM MEDICAL
40 continental blvd
merrimack NH 03054
MDR Report Key7994319
Report Number3011175548-2018-01210
Device Sequence Number19276122
Product Code FTL
UDI-Device Identifier00650862315370
UDI-Public00650862315370
Combination Product (Y/N)N
Initial Reporter StateTX
PMA/510(K) Number
K050311
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2015
Device Model Number31537
Device Catalogue Number31537
Device Lot Number10867963
Was Device Available for Evaluation? No
Device Age YR
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2018
Initial Report FDA Received Date10/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age38 YR